# SDR SWIA201232441

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 25,727 hours, 20,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM ROW 9 AFT WILL NOT ILLUMINATE.  (FLT 4649)  SET EMERGENCY LIGHT SWITCH TO - ARM - BATTERIES CHARGED ENOUGH.
